CSpace
Liminf law of the iterated logarithm for the smooth empirical distribution function
Zhou, Y
1996-02-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume41Issue:3Pages:185-189
KeywordLiminf law of iterated logarithm smooth empirical distribution function
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1996TX98000002
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28878
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,PROBABIL LAB,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Zhou, Y. Liminf law of the iterated logarithm for the smooth empirical distribution function[J]. CHINESE SCIENCE BULLETIN,1996,41(3):185-189.
APA Zhou, Y.(1996).Liminf law of the iterated logarithm for the smooth empirical distribution function.CHINESE SCIENCE BULLETIN,41(3),185-189.
MLA Zhou, Y."Liminf law of the iterated logarithm for the smooth empirical distribution function".CHINESE SCIENCE BULLETIN 41.3(1996):185-189.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhou, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.